Complex interpolation for 2 N Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 76  (1986), p. 1-36
@article{RSMUP_1986__76__1_0,
     author = {Dore, Giovanni and Guidetti, Davide and Venni, Alberto},
     title = {Complex interpolation for $2^N$ Banach spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {1-36},
     zbl = {0618.46061},
     mrnumber = {881557},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__1_0}
}
Dore, Giovanni; Guidetti, Davide; Venni, Alberto. Complex interpolation for $2^N$ Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) , pp. 1-36. http://www.numdam.org/item/RSMUP_1986__76__1_0/

[1] J. Bergh - J. Löfström, Interpolation Spaces. An Introduction, Springer-Verlag, Berlin-Heidelberg -New York, 1976. | MR 482275 | Zbl 0344.46071

[2] J.I. Bertolo - D.L. Fernandez, On the connection between the real and the complex interpolation method for several Banach spaces, Rend. Sem. Mat. Univ. Padova, 66 (1982), pp. 193-209. | Numdam | MR 664582 | Zbl 0517.46053

[3] A.P. Caldfrón, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964), pp. 113-190. | MR 167830 | Zbl 0204.13703

[4] R.R. Coifman - M. Cwikel - R. Rochberg - Y. Sagher - G. Weiss, The complex method for interpolation of operators acting on families of Banach spaces, Lecture Notes in Math., no. 779, Springer-Verlag, Berlin-Heidelberg -New York, 1980, pp. 123-153. | MR 576042 | Zbl 0427.46049

[5] R.R. Coifman - M. Cwikel - R. Rochberg - Y. Sagher - G. Weiss, A theory of complex interpolation for families of Banach spaces, Adv. in Math., 43 (1982), pp. 203-229. | MR 648799 | Zbl 0501.46065

[6] M. Cwikel - S. Fisher, Complex interpolation spaces on multiply-connected domains, Adv. in Math., 48 (1983), pp. 286-294. | MR 704387 | Zbl 0518.46059

[7] N. Dinculeanu, Linear operations on Zp-spaces, in Vector and Operator Valued Measures and Applications (ed. by D. H. Tucker and H. B. Maynard), Academic Press Inc., New York -London, 1973, pp. 109-124. | MR 341066 | Zbl 0293.46032

[8] G. Dore - D. Guidetti - A. Venni, Some properties of the sum and the intersection of normed spaces, Atti Sem. Mat. Fis. Univ. Modena, 31 (1982), pp. 325-331. | MR 742678 | Zbl 0541.46060

[9] A. Favini, Su una estensione del metodo d'interpolazione complesso, Rend. Sem. Mat. Univ. Padova, 47 (1972), pp. 243-298. | Numdam | MR 324439 | Zbl 0248.46032

[10] D.L. Fernandez, Interpolation for 2n-tuples of Banach spaces, Studia Math., 65 (1979), pp. 175-201. | Zbl 0462.46051

[11] D.L. Fernandez, On the interpolation of 2n Banach spaces. - 1: The Lions-Peetre interpolation method, Bul. Inst. Politehn. Iaşi Sect., I 26, no. 1-2 (1980), pp. 49-54. | MR 608496 | Zbl 0517.46052

[12] D.L. Fernandez, On the duality of interpolation spaces of several Banach spaces, Acta Sci. Math. (Szeged), 44 (1982), pp. 43-51. | MR 660511 | Zbl 0487.46048

[13] D.L. Fernandez, An extension of the complex method of interpolation, Boll. Un. Mat. Ital., (5), B-18 (1981), pp. 721-732. | MR 641731 | Zbl 0481.46033

[14] S.G. Kre - L.I. Nikolova, Holomorphic functions in a family of Banach spaces, and interpolation, Soviet Math. Dokl., 21 (1980), pp.131-134 ( = Dokl. Akad. Nauk SSSR, 250 (1980), pp. 547-550). | MR 557785 | Zbl 0462.46052

[15] S.G. Kre - L.I. Nikolova, Complex interpolation for families of Baanch spaces, Ukrainian Math. J., 34 (1982), pp.26-36 ( = Ukrain. Mat. Ž., 34 (1982), pp. 31-42). | MR 647928 | Zbl 0502.46054

[16] S.G. Kre - Ju. I. Petunin- E.M. Semenov, Interpolation of linear operators, Amer. Math. Soc., Providence, R.I., 1982. | MR 649411

[17] J.L. Lions, Une construction d'espaces d'interpolation, C. R. Acad. Sci. Paris Sér. A-B, 251 (1960), pp. 1853-1855. | MR 119093 | Zbl 0118.10702

[18] L.I. Nikolova, Kompleksnyĭ metod interpoljacii dlja neskol'kih prostranstv, C. R. Acad. Bulgare Sci., 31 (1978), pp. 1523-1526. | MR 985883 | Zbl 0408.41001

[19] R.S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math., 65 (1943), pp. 108-136. | MR 7938 | Zbl 0063.06212

[20] W. Rudin, Function Theory in Polydiscs, W. A. Benjamin Inc., New York-Amsterdam, 1969. | MR 255841 | Zbl 0177.34101

[21] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland Publishing Co., Amsterdam -New York-Oxford, 1978. | MR 503903 | Zbl 0387.46032

[22] A. Zygmund, Trigonometric Series, 2nd ed., Cambridge University Press, Cambridge, 1968. | MR 236587 | Zbl 0367.42001